# SDR QXEA2017041000236

- Difficulty date: March 29, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS X136.0 FRAME STRAP HAS CHAFE DAMAGE, LOCATED ABOVE SIDE WALL RAIL, BETWEEN STR 20P AND STR 21P. CHAFE DAMAGED ON FS X136.00 LT BLENDED SMOOTH IAW SRM 51-14-00-02-03. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. DAMAGED REPAIRED IAW RD 8/4-53-8095.
